# SDR CALA2017032400687

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 54,600 hours, 19,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1721651
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22-28 LH BULLNOSE EMERGENCY LIGHTS ONLY ILLUMINATE DIM REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-66-960-8 05.   REMOVED AND REPLACED POWER SUPPLY IAW  AMM 33-51-06-9 60-806. OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
